Caffeine.

Caffeine is a stimulant that is naturally found in coffee, tea, and cacao plants. It helps you stay alert and prevents tiredness by stimulating the brain and central nervous system. Caffeine consumption is considered safe if done in moderation. Too much of it can result in addiction and side effects such as headaches, tremors, restlessness, and sleep disturbances.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I having persistent nausea after drinking coffee?

Query: Hi doctor, I have had persistent nausea for roughly 15 months now which from memory started on a holiday where I had drank coffee and ended up with anxiety symptoms. I have had heaps of testing done and an endoscopy actually found eosinophilic esophagitis (which is basically esophagitis caused from...  Read Full »


Dr. Amolkumar W Diwan

Answer: Hello, Welcome to icliniq.com. Thanks for writing your query to me. After going through your history, it is very clear that what you described are totally two different issues. One thing is eosinophilic oesophagitis and second is caffeine sensitivity. I used the word sensitivity for caffeine beca...  Read Full »

I often have palpitations at bedtime. Please help.

Query: Hello doctor, I am 19 and in good health. For about a year, I have had some strange heart palpitations. They tend to happen at night when I lie down. They are very strong beats and irregular. It lasts only a couple of minutes but is quite scary as it feels like my heart is beating out of control an...  Read Full »


Dr. Muhammad Zohaib Siddiq

Answer: Hello, Welcome to icliniq.com. Palpitations are very common, and usually, they are not serious until there are accompanying symptoms like lightheadedness, dizziness, fainting or drop attacks, etc. One of the most common causes of palpitations is anxiety, but it can also be due to heart rhythm prob...  Read Full »

I have irregular heartbeat after taking higher dose of stimulant. Please help.

Query: Hi doctor, I took my usual stimulant this morning, but at a higher dose (Vyvanse 50 mg, rather than the usual 30 mg). In addition to the usual coffee, I have tried for the first time a dietary supplement with caffeine (200 mg), Niacin (10 mg, 50% daily value), and vitamin B12 (1000 mcg, 16,667% dai...  Read Full »


Dr. Muhammad Majid Hanif

Answer: Hi, Welcome to icliniq.com. I have thoroughly gone through your case and can understand your health concerns. I want to assure you that everything will be fine if proper care and treatment are opted in for. I have seen the heart beat monitored through your smartphone (attachment removed to pro...  Read Full »

What happens when you take Caffeine and Ibuprofen together?

Query: Hello doctor, I am having nausea and stomach pain after taking 200 mg of Caffeine and 200 mg of Ibuprofen. And as my stomach pain has not gone away, I wonder whether I could have damaged my stomach as I understand Caffeine in high doses can have harmful interactions with Ibuprofen. Kindly he...  Read Full »


Dr. Ajeet Kumar Lohana

Answer: Hello, Welcome to icliniq.com. One dose of Ibuprofen does not happen to cause ulcer or stomach damage. However, it can temporarily increase gastric acid production and can cause some temporary stomach upset. I suggest you take capsule Esomeprazole 30 minutes before meals once da...  Read Full »

I developed tinnitus suddenly. Kindly go through my MRI and suggest.

Query: Hello doctor, I developed tinnitus all of a sudden last year. I am attaching the last year MRI images for your evaluation. Of late, I have some muscle pull in my calves. I am waiting for your evaluation.  Read Full »


Dr. Rajyaguru

Answer: Hi, Welcome to icliniq.com. I have analyzed your MRI images (attachment removed to protect patient identity). There are age-related minor changes in the scan. But nothing is alarming in the scan. The tinnitus which you have can be because of isolated eighth nerve or inner ear involvement. Do...  Read Full »

Will caffeine cause heart palpitations?

Query: Hi doctor, I am 22 years old. I have been having trouble sleeping for almost a year now. Sometimes worse and sometimes better. I am fairly certain it is because of heart palpitations. I am sure it is caused by stress, smoking, or caffeine. So I have been cutting back. And most nights, I can get thr...  Read Full »


Dr. Muhammad Zohaib Siddiq

Answer: Hi, Welcome to icliniq.com. Palpitations may occur due to various reasons: 1) Fast heart rate (many causes). 2) Slower heart rate (many causes). 3) Irregular heart rate (many causes). 4) Being overcautious about heartbeats. 5) Thin, lean patients can feel heartbeats, especially in a recumbent...  Read Full »

I feel like a muscle gets pulled when I lift the left side of my lip. Please help.

Query: Hi doctor, While lifting my left side of my lip, I feel to have muscle pulling. It is present only on the left side of my nose. My face and mouth are not drooping. I cannot see any red or white spots and there is no pain. I feel weird. It got started before a week and I do not smoke.  Read Full »


Dr. Akmal Albert Asham Abdelmalek

Answer: Hi, Welcome to icliniq.com. Your symptoms look strange. If your lip moves involuntarily, then you can have a muscle twitching due to intake of more caffeine. If you have tingling, then it can be an early sign of recurrent herpes infection. But it lasts for a few days before the appearance of vesic...  Read Full »

I feel terrible before periods. How to cure it naturally?

Query: Hello doctor, I feel terrible before periods and I cannot sleep. My tummy comes out, also my breast become heavy, and I feel no hunger at all. My periods are regular but I am just tired of this thing happening to me even though my lifestyle is good. I am a vegan. Please help me. I want to cure it n...  Read Full »


Dr. Richa Agarwal

Answer: Hello, Welcome to icliniq.com. I have gone through your history and understand your concerns. You are suffering from premenstrual syndrome. You have to change your lifestyle and diet. You can take M2 tone syrup for the same. Regards. For more information consult an obstetrician and gynaecologi...  Read Full »

Can Aleve and Goody's powder cause stomach upset?

Query: Hi doctor, I recently had a migraine, so I took two tablets of Aleve. It did not work, so I took Goody's powder, but the pain was still there, so I took another one. The migraine pain has gone, but my stomach seems to be upset.  Read Full »


Dr. James Peterson

Answer: Hi, Welcome to icliniq.com. Sorry to hear about your headache. Aleve (Naproxen) and Goody's powder (combination of Aspirin, Acetaminophen, and Caffeine) both contain NSAIDs (non-steroidal anti-inflammatory drugs) like Aspirin, Ibuprofen, Naproxen, Piroxicam, Diclofenac, etc. Although NSAIDs are very...  Read Full »

Will caffeine usage cause heart palpitations?

Query: Hello doctor, How is it possible that I got heart palpitations from caffeine use (5.8 mg/kg a day)? Could it be that I also used Wellbutrin?  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. Yes, both these caffeine and Wellbutrin commonly causes palpitations. Even a lower dose of caffeine can cause palpitations and there is no as such dose relationship with respect to palpitations. It may lead to all your symptoms. Also, anxiety or stress is usually an ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.